Alert archive / Montana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 13, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 9, 2016, 2:51 PM MDT for Fergus County, Montana. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2016, 2:51 PM MDT (20:51 UTC)
- Expired
- Jun 9, 2016, 3:45 PM MDT
- In force
- 54 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fergus County, MT
The radar
The Great Falls radar (KTFX), 162 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:10 PM MDT | TSTM WND GST 53 | 3 Wsw Suffolk, MT | DELAYED REPORT FROM JUNE 9. SUSTAINED WIND 38 MPH |
| Jun 9, 3:10 PM MDT | HAIL 1 | 1 Sse Winifred, MT | ESTIMATED QUARTER-SIZED HAIL. SMALLER HAIL COVERED GROUND. NEARLY CALM WIND. |
| Jun 9, 3:30 PM MDT | HAIL 1.75 | 7 N Hilger, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:01 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
546
WUUS55 KTFX 092051
SVRTFX
MTC027-092145-
/O.NEW.KTFX.SV.W.0013.160609T2051Z-160609T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
251 PM MDT THU JUN 9 2016
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FERGUS COUNTY IN CENTRAL MONTANA...
* UNTIL 345 PM MDT
* AT 250 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF WINIFRED TO 10 MILES EAST OF
DENTON... MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA...
DANVERS AND HILGER.
THIS INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 13 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4770 10887 4727 10897 4719 10981 4768 10963
TIME...MOT...LOC 2050Z 258DEG 33KT 4754 10958 4731 10973
HAIL...1.00IN
WIND...60MPH
$$
BRUSDA5 follow-up statements
270
WWUS55 KTFX 092104
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
304 PM MDT THU JUN 9 2016
MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
304 PM MDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...
AT 304 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WINIFRED TO 17 MILES EAST OF DENTON...MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA AND HILGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAD A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4770 10887 4727 10897 4721 10965 4767 10947
TIME...MOT...LOC 2104Z 258DEG 33KT 4756 10943 4733 10958
HAIL...1.00IN
WIND...60MPH
$$
BRUSDA926
WWUS55 KTFX 092116
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
316 PM MDT THU JUN 9 2016
MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
316 PM MDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...
AT 315 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF WINIFRED TO 15 MILES WEST OF
ROY... MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROY...FERGUS AND CHRISTINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4770 10887 4727 10897 4726 10940 4767 10930
TIME...MOT...LOC 2115Z 244DEG 35KT 4762 10923 4737 10929
HAIL...1.00IN
WIND...60MPH
$$
BRUSDA628
WWUS55 KTFX 092130
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
330 PM MDT THU JUN 9 2016
MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
330 PM MDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...
AT 330 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ROY...OR 31 MILES NORTHEAST OF LEWISTOWN...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FERGUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4770 10887 4731 10898 4735 10926 4767 10922
TIME...MOT...LOC 2130Z 255DEG 41KT 4744 10904
HAIL...1.00IN
WIND...60MPH
$$
PN412
WWUS55 KTFX 092134
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
334 PM MDT THU JUN 9 2016
MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
334 PM MDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...
AT 334 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
ROY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL FERGUS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4770 10887 4735 10897 4736 10912 4768 10911
TIME...MOT...LOC 2134Z 258DEG 33KT 4745 10899
HAIL...1.00IN
WIND...60MPH
$$
BRUSDA178
WWUS55 KTFX 092144
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
344 PM MDT THU JUN 9 2016
MTC027-092153-
/O.EXP.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
344 PM MDT THU JUN 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FERGUS COUNTY
WILL EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL MONTANA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN FERGUS COUNTY
LAT...LON 4770 10887 4735 10897 4736 10912 4768 10911
TIME...MOT...LOC 2142Z 258DEG 33KT 4745 10899
$$
PNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:35 PM MDT, 16 minutes earlier.
Area forecast discussion, Jun 9, 2:35 PM MDT, 16 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 235 PM MDT THU JUN 9 2016 .DISCUSSION... Tonight through Saturday...Moist unstable southwest flow aloft continues. The airmass is very unstable and thunderstorms have developed over a large portion of southwest and central Montana. The area is under a severe thunderstorm watch until 10 pm. The greatest threat for severe weather continues across Meagher, Judith Basin, Fergus, Hill, and Blaine counties. Convective activity should gradually end by 10 pm with a few showers lingering overnight over the eastern portion of the county warning area. The upper trof moves onshore over the Pacific Northwest Friday morning and will continue to provide the moist southwest flow aloft. The result will be another round of thunderstorms developing Friday afternoon and evening. Some of these storms could also become strong. The upper trof moves slowly across the western U.S. Saturday and will drag a cold front across the area resulting in yet another round of afternoon thunderstorms. Temperatures will remain above seasonal averages Friday but will drop to near seasonal averages Saturday. Saturday night through Thursday...Lingering shower and thunderstorm activity looks to be come more isolated to scattered Sat night as a cold front pushes across the region. Enough cold air is present with this front that an isolated high elevation snow shower is still possible...although impacts and accumulations are expected to be low. Models not playing friendly during the long term forecast. Euro bring dry westerly downslope for Sunday...while the GFS has started a drying trend...although hangs on to a few thunderstorms across a stall frontal boundary in the eastern portions of the CWA. Kept in slight to chance pops along this boundary...but started trimming pops elsewhere. Dry westerly flow still looks to push in Monday...although GFS is hinting at some thunderstorms across the Lewistown area due to some weak instability. Differences in models continue into mid next week. Another large pacific nw trough sets up bringing us moist sw flow at times. Euro wants to dive this trough a little further south...where the GFS solution brings it north into Canada. A further south solution would provide slightly more active weather than the GFS. Euro solution would be a similar pattern to what we are seeing currently. And given that pattern has provided our CWA with afternoon and evening chances for showers and thunderstorms...left in at least slight pops for similar convective activity next week...however...this pattern will need to be kept on eye one for any shifts towards a wetter or more dry bias. Previous model runs also indicated windy conditions to start the week. Latest runs have backed off slightly on this...however...breezy winds...now less than 50 knots...could be possible starting Sunday...into Monday..and possibly found at times into mid next week. Best areas for breezy conditions will be along the foothills of the Rocky Mountain Front...and the adjacent high plains. Temperatures look to remain near to perhaps slightly below normal. If the euro solution holds for Sunday...highs may get into the 70s instead of just upper 60s as previously thought. And almost all next week highs will return to near normal readings in the 70s...although a cold front could bring slightly cooler temps on Wednesday. Anglin && .AVIATION... UPDATED 1724Z. Primarily VFR are expected over the next 24-hours as SW flow aloft strengthens. Scattered showers and TSRA are expected this afternoon and evening, especially between 20Z/Thu and 03Z/Fri. Brief surface wind gusts up to 30-50 knots are possible in/near TSRA, as are brief MVFR. The best chance for showers and TSRA exists along and east of a line from KHVR to KGTF to KDLN. Jaszka && .PRELIMINARY POINT TEMPS/POPS... GTF 51 82 54 68 / 30 40 50 40 CTB 47 73 49 63 / 10 40 60 30 HLN 54 85 56 70 / 50 40 30 50 BZN 50 88 51 74 / 60 30 20 40 WEY 42 76 47 64 / 10 10 10 30 DLN 49 84 51 69 / 20 10 20 40 HVR 49 83 53 72 / 60 20 60 50 LWT 50 83 53 71 / 60 20 30 30 && .TFX WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch 239 until 10 PM MDT for Hill, Cascade, Meagher, Fergus, Judith Basin, Blaine, Choteau, Gallatin, and Broadwater counties. && weather.gov/greatfalls
In the hours before
Special weather statement, Jun 9, 1:22 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 122 PM MDT THU JUN 9 2016 MTZ011-092000- HILL MT- 122 PM MDT THU JUN 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HILL COUNTY UNTIL 200 PM MDT... AT 120 PM...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BOX ELDER...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAVRE...BOX ELDER...BEAVER CREEK AND LAREDO. LAT...LON 4831 10998 4832 11053 4876 10972 4840 10961 TIME...MOT...LOC 1922Z 229DEG 34KT 4833 11020 BRUSDA
Local storm report, Jun 9, 1:39 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
139 PM MDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 1 SSE MONARCH 47.08N 110.82W
06/09/2016 E1.50 INCH CASCADE MT TRAINED SPOTTER
HAIL AROUND PING PONG SIZE HAIL FALLING.
&&
BRUSDASpecial weather statement, Jun 9, 2:11 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 211 PM MDT THU JUN 9 2016 MTZ014-053-054-092115- CENTRAL AND SOUTHERN LEWIS AND CLARK MT-MEAGHER MT-BROADWATER MT- 211 PM MDT THU JUN 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROADWATER...CENTRAL MEAGHER AND SOUTHEASTERN LEWIS AND CLARK COUNTIES UNTIL 315 PM MDT... AT 211 PM MDT...DOPPLER RADAR WAS TRACKING TWO STRONG THUNDERSTORMS 12 MILES NORTH OF TOWNSEND...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GOOSE BAY...FORT LOGAN AND FORT LOGAN ON THE SMITH RIVER. LAT...LON 4641 11154 4655 11168 4698 11110 4671 11076 TIME...MOT...LOC 2011Z 232DEG 27KT 4650 11159 KJ
Local storm report, Jun 9, 2:20 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
220 PM MDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL 1 S COFFEE CREEK 47.34N 110.08W
06/09/2016 M0.75 INCH FERGUS MT TRAINED SPOTTER
&&
PNSpecial weather statement, Jun 9, 2:29 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
229 PM MDT THU JUN 9 2016
MTZ051-092115-
FERGUS MT-
229 PM MDT THU JUN 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FERGUS COUNTY UNTIL
315 PM MDT...
AT 229 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES NORTHEAST OF ROY...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL FERGUS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL MONTANA.
LAT...LON 4739 10859 4757 10864 4761 10844 4758 10842
4760 10840 4757 10838 4757 10832 4741 10832
TIME...MOT...LOC 2029Z 260DEG 31KT 4750 10851
BRUSDALocal storm report, Jun 9, 2:46 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
246 PM MDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 1 WSW CHINOOK 48.58N 109.25W
06/09/2016 E0.25 INCH BLAINE MT TRAINED SPOTTER
PEA SIZE HAIL FALLING JUST WEST OF CHINOOK.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:22 PM MDT | Special Weather Statement | TFX | Glacier | 38 min |
| Jun 8, 6:28 PM MDT | Special Weather Statement | TFX | Jefferson | 47 min |
| Jun 8, 6:29 PM MDT | Special Weather Statement | TFX | Teton | 31 min |
| Jun 8, 6:43 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 47 min |
| Jun 8, 8:44 PM MDT | Special Weather Statement | TFX | Liberty | 31 min |
| Jun 8, 9:42 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 48 min |
| Jun 9, 1:13 PM MDT | Special Weather Statement | TFX | Fergus | 47 min |
| Jun 9, 1:19 PM MDT | Special Weather Statement | TFX | Judith Basin | 41 min |
| Jun 9, 1:22 PM MDT | Special Weather Statement | TFX | Hill | 38 min |
| Jun 9, 1:22 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 53 min |
| Jun 9, 1:42 PM MDT | Severe Thunderstorm Warning | TFX | Hill | 48 min |
| Jun 9, 1:43 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Fergus, Judith Basin | 47 min |
| Jun 9, 1:55 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 38 min |
| Jun 9, 2:11 PM MDT | Special Weather Statement | TFX | Meagher | 64 min |
| Jun 9, 2:17 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 37 min |
| Jun 9, 2:18 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 42 min |
| Jun 9, 2:24 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 66 min |
| Jun 9, 2:28 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Judith Basin, Meagher | 39 min |
| Jun 9, 2:29 PM MDT | Special Weather Statement | TFX | Petroleum | 46 min |
| Jun 9, 2:31 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 29 min |
| Jun 9, 2:34 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Lewis and Clark, Meagher | 56 min |
| Jun 9, 2:57 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 33 min |
| Jun 9, 3:13 PM MDT | Special Weather Statement | TFX | Blaine | 47 min |
| Jun 9, 3:18 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Fergus, Judith Basin | 57 min |
| Jun 9, 3:21 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin, Meagher | 54 min |
| Jun 9, 3:42 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 16 min |
| Jun 9, 4:12 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 13 min |
| Jun 9, 4:41 PM MDT | Special Weather Statement | TFX | Meagher | 34 min |
| Jun 9, 5:03 PM MDT | Special Weather Statement | TFX | Fergus | 27 min |
| Jun 9, 5:30 PM MDT | Special Weather Statement | TFX | Petroleum | 30 min |
| Jun 9, 5:43 PM MDT | Special Weather Statement | TFX | Meagher | 47 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.